# SDR RAIA981120

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Boot
- Part number: B4024555
- Condition: Failed
- Location: Right Prop
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7069 - STL - RIGHT PROP HEAT INOP.  MAINTENANCE REPLACED DEICE BOOT ON RIGHT PROP.  (M)
